# SDR RAIA961001

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 935
- Engine: Garrtt TPE33112UA
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Hose
- Part number: 1379305A119
- Condition: Kinked
- Location: Lt Engine
- Part time: 10,597 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

COU - FLT 7028 - LEFT FUEL PRESSURE CAPTION ILLUMINATED.  MAINTENANCE REPLACED THE MAIN FUEL FEED LINE AT FUEL CONTROL.  (M)
